Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the existence of weakly $ n$-dimensional spaces

Authors: Jan van Mill and Roman Pol
Journal: Proc. Amer. Math. Soc. 113 (1991), 581-585
MSC: Primary 54F45; Secondary 54D45
MathSciNet review: 1056687
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using a certain method for constructing peculiar large-dimensional spaces in every compactum with sufficiently large dimension, we present for every $ n$ an easy example of a weakly $ n$-dimensional space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F45, 54D45

Retrieve articles in all journals with MSC: 54F45, 54D45

Additional Information

PII: S 0002-9939(1991)1056687-0
Keywords: Mazurkiewicz's technique, dimension, essential family, weakly $ n$-dimensional
Article copyright: © Copyright 1991 American Mathematical Society